MathSciNet Relay Station
MathSciNet bibliographic data
MR661478 (83k:03048) 03D25
Soare, Robert I. Automorphisms of the lattice of recursively enumerable sets. II. Low sets. Ann. Math. Logic 22 (1982), no. 1, 69–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement